ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bajpayi, Mayank and Rao, SV Raghurama (2009) A Finite Variable Difference Relaxation Scheme for hyperbolic-parabolic equations. In: Journal of Computational Physics, 228 (20). pp. 7513-7542.

This list was generated on Sun Sep 21 08:07:55 2014 IST.